26887 articles – 20547 Notices  [english version]
Fiche détaillée Articles dans des revues avec comité de lecture
Arabian Journal of Mathematics 1, 1 (2012) 63-67
Liste des fichiers attachés à ce document : 
PDF
CouchotFinitisticDim.pdf(110.9 KB)
PS
CouchotFinitisticDim.ps(658.9 KB)
Finitistic Weak Dimension of Commutative Arithmetical Rings
Francois Couchot1

It is proven that each commutative arithmetical ring $R$ has a finitistic weak dimension $\leq 2$. More precisely, this dimension is $0$ if $R$ is locally IF, $1$ if $R$ is locally semicoherent and not IF, and $2$ in the other cases.
1 :  LMNO - Laboratoire de Mathématiques Nicolas Oresme
flat module – chain ring – arithmetical ring – weak dimension